# SDR DALA2018022201111

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 81,106 hours, 36,941 cycles
- Engine: Pwa PW2037
- Engine time: 88,604 hours, 40,634 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Unresponsive
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW PERFORMED AN AIR TURNBACK DUE TO THE LEFT ENGINE THROTTLE UNRESPONSIVE. TAKEOFF POWER WAS NORMAL.  REPLACED THE EEC, FCU, AND FUEL PUMP. BURNER PRESSURE MOISTURE TRAPS AND MANIFOLD LINE INSPECTED FOR CONTAMINATION. IDLE RUNS COMPLETE, HIGH POWER RUNS REQUIRED.
